# SDR QXEA2021052400264

- Difficulty date: May 22, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N622QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000651
- Aircraft time: 11,507 hours, 6,680 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Loose
- Location: Arming Handle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR ARM AND DISARM INDICATION PARTIAL GREEN ( PASSENGER AND SERVICE DOORS INDICATORS ESCAPE SLIDE ARMED/DISARMED INDICATORS ). REMOVED FROM SERVICE. FOUND R1 DOOR ARM/DISARM HANDLE COVER LOOSE ON MAIN LINER. REALIGNED INTO CORRECT ORIENTATION UNTIL ARM/DISARM INDICATION ALIGNED WITH THE SIGHT WINDOWS AND TIGHTENED HARDWARE REF E175 AMM TASK 25-23-06-400-801-A. PLACARDS PULLED. CLEARS DEFECT. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
